Hi everyone, I have been ill for quite some time, had numerous bloods, MRI's, CT's, endoscopies, colonoscopies etc etc over the past 5 months and the only thing they uncovered were low iron levels (but high ferritin), mild iodine deficiency, borderline low free t3 & t4 thyroid levels, and a few small fatty cysts on my liver (prob caused by oral contraceptive pill) which I have been off for approximately 5 months. My symptoms have been fatigue/lethargic, weak muscles, numbing tingly hands and feet, dizziness, occasional nausea, abdominal pain/issues, high bp & low bp etc etc. I recently had my vitamins and minerals checked and all were within range except for B6 which was 558 nmol/L (range 30-110 nmol/L). I was on a b complex (50mg b6) and multivitamin on and off for alot of last year just on days I felt a bit run down. When I got really ill last October I was pretty much taking my multi b (50mg b6) and multivitamin (25mg b6) every day up until I got my b6 result a couple of weeks ago. Reading up on B6 toxicity it certainly explain alot of my symptoms (especially the neuropathy, which I had nerve conduction test for about a month ago and came up normal!). My question is, is my level considered a b6 toxicity? Has anyone had similiar levels and recovered? Is it a matter of just stopping the supplements or can I do anything else to reduce the level in my body? How long does it normally take? I haven't had any supps for 10 days now and don't feel much better neuropathy/weak muscle wise, in fact the last few days it feels worse?? Is this normal? Thanks for any info :)))
oh god reaaalllyy! thats awful! did you actually get your blood tested at the time to identify the b6 toxicity or did you base it on symptoms you were getting? and how much were you actually taking? thx :)
Those are crazy high B6 levels. My level was nowhere near as high as yours, and I am still having symptoms. On and off but more so on. I was diagnosed with b6 toxicity based on my symptoms, how much I was taking and for how long, and my blood test which showed a high level, but not alarmingly high.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.